Economics at your fingertips  

Generalized skew-elliptical distributions are closed under affine transformations

Tomer Shushi

Statistics & Probability Letters, 2018, vol. 134, issue C, 1-4

Abstract: In this short letter we prove that the family of multivariate generalized skew-elliptical distributions is closed under affine transformations. This fundamental property has many applications in applied and theoretical probability.

Keywords: Characteristic function; Generalized skew-elliptical distributions; Marginal distributions; Skewed distributions (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-11-10
Handle: RePEc:eee:stapro:v:134:y:2018:i:c:p:1-4